# SDR AU981552

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 66479
- Condition: Worn
- Location: Lt Engine
- Component: Abex
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE DRIVEN HYDRAULIC PUMP SHAFT SEAL LEAKING.  LOSS OF HYDRAULIC FLUID.  SEE ALSO OPERATOR CONTROL NR AU981550.
